- 6 years ago
- Wedding: November 1999
My poor, poor husband 🙁 For nearly the past 2 weeks, I have been a wild, angry, fire-breathing wench from hell! I take an anti-depressant daily (one I have been on for almost 2 years now), and have also been taking Loestrin 24 FE for the past 5 months. However, 2 1/2 weeks ago I took Plan B 1-Step (because that particular week, I started a new work/class schedule and had taken my BC pill at erratic times…that won’t happen again!) I can’t pinpoint any added stressors in my life, but it seems that ever since I took that ridiculous Plan B, I have been a raging bitch! Starting a week and a half ago (1 week after taking Plan B) I have had persistent brown discharge, much like at the very end of a period. My withdrawal bleeding from the Loestrin isn’t supposed to start for 3 more days :-/ I took an early-detection pregnancy test today, and it was negative. Besides the horrid mood swings, I’ve had a few headaches over the past few days…probably from intense anger, lol. Could it be that I have thrown my hormones completely out of whack? Has anyone else had long-term side effects from Plan B, and have any suggestions?